# SDR HALA2021122700199

- Difficulty date: December 23, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N370HA
- Make and model: Airbus A330-243
- Aircraft serial: 1511
- Aircraft time: 31,758 hours, 4,953 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Controller
- Condition: Inoperative
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ATB - ENGINE - UPON CLIMBOUT ENG 2 CTL SYS FAULT OCCURRED //  N2 OVERSPEED FOUND ON PFR, T/S PER TSM 77-11-00-810-856. NO DEFECT NOTED (CE 735340). PER POE RI NO. 596272-14 REV ORIG. INSTRUCTION TO RETURN TO SERVICE C/W. REF LOG PAGES 8446369/8446376. ENG 2 OK FOR SERVICE.                               
(LOG PAGE 8446369): PER MCC REQUEST REMOVED AND REPLACED #2 ENG FMU IAW AMM 73-21-52. ALSO REPLACED #2 ENG FUEL PUMP IAW A330 AMM 73-12-41. REQS LEAK CHK 574552. PERFORMED TEST NO. 2 THE FUEL AND OIL LEAK TEST PER A330 71-00-00. LEAK CHK GOOD. OK FOR SVC PUMP, FUEL OFF 43-7312-9-0001 01876 ON 43-7312-9-0001 01668 METER, FUEL; PO OFF 43-7321-9-0012 13065 ON 43-7321-9-0012 14286
(LOG PAGE 8446376): DUE TO FUEL PUMP CONTAMINATION # 2 ENG. MCC REQUEST REPLACEMENT OF VSV A CONTROLLER; REPLACED VSV A CONTROLLER # 2  ENG REF A330 AMM 75-33-51 OPS OK. PN INSTALLED 1875MK5  SN INSTALLED 1875376  PN REMOVED 1875MK5 SN REMOVED U4271 UNSUCCESSFUL PARTS CHANGE SENT TO RECORDS 16823
